• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Reason behind lethargic from ADD medication?

add adderall vyvanse lethargy

  • Please log in to reply
No replies to this topic

#1 Robinvanpersie

  • Guest
  • 17 posts
  • 3
  • Location:Sverige
  • NO

Posted 27 February 2019 - 06:58 AM


Hi!

 

I almost always get symptoms of lethargy when using ADD medications like Adderall and Vyvanse, no matter dosage and it's often also during the peak and not only on the comedown. However I don't seem to get this effect when using Ritalin, so it seems like there's something with the amphetamine that produces this.

 

My question is if this is because a lack of a certain chemical in my brain, that can be solved by supplementations?

 

Thanks.







Also tagged with one or more of these keywords: add, adderall, vyvanse, lethargy

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users